I have been taking contrceptives for 25 years. I am having more and severe migraines. I am wondering if long term use is contributing to problems.If so what are my options?
They did in me, but, I suffered them gladly in order to not get pregnant. They seemed to cause them in me even early on taking them but it did get worse the longer i was on them. You might mention this to the doctor prescribing them to see if you are eligible for preventative migraine meds. I always had a migraine the second day of my period with them and backed my pills up one day so I could have the migraine on my off day. I never had the migraines where I was sick on my stomach or out of commission for 3 days, just a super bad headache for 24to 36 hours with some aura. Talk to your doc on Monday if possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I read that I should NOT be taking Ocella if I get migrain headaches... I am diagnosed with migraine
Posted 13 Sep 2009 • 1 answer
Posted 26 Aug 2010 • 1 answer
I got on the depo shot in October of 2013 it made me bleed so I stopped taking it and saw my doctor?
Posted 30 Mar 2014 • 1 answer
Posted 30 Dec 2015 • 2 answers
I started Amlodipine about 3 weeks ago, for migraine relief. I am a week late on my period... I use?
Posted 8 Feb 2016 • 1 answer